# SDR DL757970471

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003177A
- Condition: Delaminated
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE TRAILING EDGE WEDGE OF THE NR 2 SLAT.  THE DAMAGE MEASURED 8 INCHES FORWARD-AFT, 5 INCHES INBD/OTBD, AND IS LOCATED 3 INCHES FROM THE OUTBOARD EDGE OF THE SLAT.  THE DAMAGE WAS REPAIRED PER B757 SRM 51-70-10.
